About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 202650, 6 pages
http://dx.doi.org/10.1155/2013/202650
Research Article

A Local Fractional Variational Iteration Method for Laplace Equation within Local Fractional Operators

1School of Mathematics and Statistics, Nanyang Normal University, Nanyang 4730 61, China
2Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Çankaya University, 06530 Ankara, Turkey
3Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
4Institute of Space Sciences, Magurele, RO-077125 Bucharest, Romania
5Institute of Software Science, Zhengzhou Normal University, Zhengzhou 450044, China
6Department of Mathematics and Mechanics, China University of Mining and Technology, Xuzhou 221008, China

Received 15 November 2012; Accepted 27 February 2013

Academic Editor: Syed Tauseef Mohyud-Din

Copyright © 2013 Yong-Ju Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. D. Driver, Ordinary and Delay Differential Equations, Springer, Berlin, Germany, 1977. View at Zentralblatt MATH · View at MathSciNet
  2. A. M. Wazwaz, Partial Differential Equations: Methods and Applications, Balkema Publishers, Leiden, The Netherlands, 2002.
  3. I. Podlubny, Fractional Differential Equations, Academic Press, New York, NY, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  4. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific Publishing, Singapore, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, The Netherlands, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Adomian, Solving Frontier Problems of Physics: The Decomposition Method, Kluwer Academic Publishers, Boston, Mass, USA, 1994. View at Zentralblatt MATH · View at MathSciNet
  7. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, vol. 3 of Series on Complexity, Nonlinearity and Chaos, World Scientific Publishing, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A.-M. Wazwaz, A First Course in Integral Equations, World Scientific Publishing, Singapore, 1997. View at Zentralblatt MATH · View at MathSciNet
  9. J.-H. He, “Variational iteration method for autonomous ordinary differential systems,” Applied Mathematics and Computation, vol. 114, no. 2-3, pp. 115–123, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J.-H. He, “Variational approach for nonlinear oscillators,” Chaos, Solitons & Fractals, vol. 34, no. 5, pp. 1430–1439, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. H. He, “Variational iteration method—a kind of non-linear analytical technique: some examples,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 699–708, 1999. View at Scopus
  12. J. H. He, “Comment on variational iteration method for fractional calculus using He’s polynomials,” Abstract and Applied Analysis, vol. 2012, Article ID 964974, 2 pages, 2012. View at Publisher · View at Google Scholar
  13. S. T. Mohyud-Din, M. A. Noor, K. I. Noor, and M. M. Hosseini, “Solution of singular equation by He's variational iteration method,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 11, no. 2, pp. 81–86, 2010. View at Scopus
  14. J.-H. He, “Some asymptotic methods for strongly nonlinear equations,” International Journal of Modern Physics B, vol. 20, no. 10, pp. 1141–1199, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. H. He, G. C. Wu, and F. Austin, “The variational iteration method which should be followed,” Nonlinear Science Letters A, vol. 1, no. 1, pp. 1–30, 2010.
  16. M. Tatari and M. Dehghan, “He's variational iteration method for computing a control parameter in a semi-linear inverse parabolic equation,” Chaos, Solitons & Fractals, vol. 33, no. 2, pp. 671–677, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Momani and S. Abuasad, “Application of He's variational iteration method to Helmholtz equation,” Chaos, Solitons & Fractals, vol. 27, no. 5, pp. 1119–1123, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Z. M. Odibat and S. Momani, “Application of variational iteration method to nonlinear differential equations of fractional order,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 1, pp. 27–34, 2006. View at Scopus
  19. L. Xu, “Variational iteration method for solving integral equations,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 1071–1078, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J.-H. He, “A short remark on fractional variational iteration method,” Physics Letters A, vol. 375, no. 38, pp. 3362–3364, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. G.-c. Wu and E. W. M. Lee, “Fractional variational iteration method and its application,” Physics Letters A, vol. 374, no. 25, pp. 2506–2509, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Y. Khan, N. Faraz, A. Yildirim, and Q. Wu, “Fractional variational iteration method for fractional initial-boundary value problems arising in the application of nonlinear science,” Computers & Mathematics with Applications, vol. 62, no. 5, pp. 2273–2278, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J.-H. He, S. K. Elagan, and Z. B. Li, “Geometrical explanation of the fractional complex transform and derivative chain rule for fractional calculus,” Physics Letters A, vol. 376, no. 4, pp. 257–259, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Z. B. Li and J. H. He, “Application of the fractional complex transform to fractional differential equations,” Nonlinear Science Letters A, vol. 2, no. 3, pp. 121–126, 2011.
  25. Z. B. Li, W. H. Zhu, and J. H. He, “Exact solutions of time-fractional heat conduction equation by the fractional complex transform,” Thermal Science, vol. 16, no. 2, pp. 335–338, 2012.
  26. Q. L. Wang, J. H. He, and Z. B. Li, “Fractional model for heat conduction in polar bear hairs,” Thermal Science, vol. 16, no. 2, pp. 339–342, 2012.
  27. J. H. He, “Asymptotic methods for solitary solutions and compactons,” Abstract and Applied Analysis, vol. 2012, Article ID 916793, 130 pages, 2012. View at Publisher · View at Google Scholar
  28. S. T. Mohyud-Din, A. Yildirim, and G. Demirli, “Analytical solution of wave system in Rn with coupling controllers,” International Journal of Numerical Methods for Heat & Fluid Flow, vol. 21, no. 2, pp. 198–205, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. S. T. Mohyud-Din, A. Yıldırım, and S. Sarıaydın, “Numerical soliton solution of the Kaup-Kupershmidt equation,” International Journal of Numerical Methods for Heat & Fluid Flow, vol. 21, no. 3-4, pp. 272–281, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. S. T. Mohyud-Din, A. Yıldırım, and S. A. Sezer, “Numerical soliton solutions of improved Boussinesq equation,” International Journal of Numerical Methods for Heat & Fluid Flow, vol. 21, no. 6-7, pp. 822–827, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  31. M. A. Abdou, A. A. Soliman, and S. T. El-Basyony, “New application of Exp-function method for improved Boussinesq equation,” Physics Letters A, vol. 369, no. 5-6, pp. 469–475, 2007. View at Publisher · View at Google Scholar · View at Scopus
  32. S. A. El-Wakil, M. A. Madkour, and M. A. Abdou, “Application of Exp-function method for nonlinear evolution equations with variable coefficients,” Physics Letters A, vol. 369, no. 1-2, pp. 62–69, 2007. View at Publisher · View at Google Scholar · View at Scopus
  33. J. H. He, “An elementary introduction to recently developed asymptotic methods and nanomechanics in textile engineering,” International Journal of Modern Physics B, vol. 22, no. 21, pp. 3487–3578, 2008. View at Publisher · View at Google Scholar · View at Scopus
  34. S. T. Mohyud-Din, M. A. Noor, and K. I. Noor, “Some relatively new techniques for nonlinear problems,” Mathematical Problems in Engineering, vol. 2009, Article ID 234849, 25 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. W.-X. Ma, H. Wu, and J. He, “Partial differential equations possessing Frobenius integrable decompositions,” Physics Letters A, vol. 364, no. 1, pp. 29–32, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. W. X. Ma and Y. You, “Rational solutions of the Toda lattice equation in Casoratian form,” Chaos, Solitons and Fractals, vol. 22, no. 2, pp. 395–406, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. X. J. Yang and D. Baleanu, “Fractal heat conduction problem solved by local fractional variation iteration method,” Thermal Science, 2012. View at Publisher · View at Google Scholar
  38. X. J. Yang, “Local fractional integral transforms,” Progress in Nonlinear Science, vol. 4, pp. 1–225, 2011.
  39. X. J. Yang, Local Fractional Functional Analysis and Its Applications, Asian Academic Publisher, Hong Kong, 2011.
  40. X. J. Yang, Advanced Local Fractional Calculus and Its Applications, World Science Publisher, New York, NY, USA, 2012.
  41. W. P. Zhong, X. J. Yang, and F. Gao, “A Cauchy problem for some local fractional abstract differential equation with fractal conditions,” Journal of Applied Functional Analysis, vol. 8, no. 1, pp. 92–99, 2013.
  42. M. S. Hu, R. P. Agarwal, and X. J. Yang, “Local fractional Fourier series with application to wave equation in fractal vibrating string,” Abstract and Applied Analysis, vol. 2012, Article ID 567401, 15 pages, 2012. View at Publisher · View at Google Scholar
  43. M. S. Hu, D. Baleanu, and X. J. Yang, “One-phase problems for discontinuous heat transfer in fractal media,” Mathematical Problems in Engineering, vol. 2013, Article ID 358473, 3 pages, 2013. View at Publisher · View at Google Scholar
  44. K. M. Kolwankar and A. D. Gangal, “Fractional differentiability of nowhere differentiable functions and dimensions,” Chaos, vol. 6, no. 4, pp. 505–513, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  45. J. H. He, “A new fractal derivation,” Thermal Science, vol. 15, pp. S145–S147, 2011.
  46. W. Chen, “Time-space fabric underlying anomalous diffusion,” Chaos, Solitons & Fractals, vol. 28, no. 4, pp. 923–929, 2006.
  47. J. Fan and J. H. He, “Biomimic design of multi-scale fabric with efficient heat transfer property,” Thermal Science, vol. 16, no. 5, pp. 1349–1352, 2012.
  48. J. Fan and J. H. He, “Fractal derivative model for air permeability in hierarchic porous media,” Abstract and Applied Analysis, vol. 2012, Article ID 354701, 7 pages, 2012. View at Publisher · View at Google Scholar
  49. A. Liangprom and K. Nonlaopon, “On the convolution equation related to the diamond Klein-Gordon operator,” Abstract and Applied Analysis, vol. 2011, Article ID 908491, 16 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet